MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT
Model Number KIMP310R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, possible patella femoral pain.Patella was resurfaced and poly swapped for same size.Right side.Components not revised: product id: 7552-0035 lot no: 075239808, product id: 7552-0030 lot no: 075239807, product id: 7552-0025 lot no: 085255928, product id: 7552-0020 lot no: 095273123, product id: spkt-0023 lot no: 055175392, product id: ktsp-pc31 lot no: 035189767, product id: kftc-pc3r lot no: 075260531.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10671089
Report Number3010536692-2020-00655
Device Sequence Number11513118
Product Code JWH
UDI-Device IdentifierM684KIMP310R1
UDI-PublicM684KIMP310R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP310R
Device Catalogue NumberKIMP310R
Device Lot Number075258352
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR